# SDR SWIA201024406

- Difficulty date: June 2, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 21,763 hours, 16,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD WEB CRACKED AT TOP OF AFT CARGO DOOR ROLLER TRACK.  (C CHECK)  REPAIRED PER REO.
